University of Adelaide Library

Adelaide Research and Scholarship : Schools and Disciplines : School of Humanities : Philosophy : Philosophy publications

Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/16881

Type: Journal article
Title: Cubic logic, Ulam games, and paraconsistency
Author: Mortensen, Christian Edward
Quigley, Peter Richard
Citation: Journal of Applied Non-Classical Logic, 2005; 15 (1):59-68
Publisher: Lavoisier
Issue Date: 2005
ISSN: 1166-3081
School/Discipline: School of Humanities : Philosophy
School of Humanities
Abstract: In this paper we call for attention to be paid to the link between logic and geometry. To apply this theme, we survey the connection between n-cubes, Lukasiewicz logics and Ulam games. We then extend what is known to the case where the number of permitted lies in a Ulam game exceeds 1. We conclude by identifying the precise sense in which these logics are paraconsistent.
Keywords: geometry, paraconsistent logic, Ulam games, Lukasiewic
RMID: 0020052271
DOI: 10.3166/jancl.15.59-68
Appears in Collections:Philosophy publications
View citing articles in: Google Scholar
Scopus

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

© 2008 The University of Adelaide
library@adelaide.edu.au
CRICOS Provider Number 00123M
Service Charter | Copyright | Privacy | Disclaimer